# SDR 02056648

- Difficulty date: February 25, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS DISCOVERED THAT THE NR 1 EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE FUSE IN THE EMERGENCY EXIT LIGHTING POWER SUPPLY.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
